Two new concepts of regular inverse eccentric fuzzy graphs and totally regular inverse eccentric fuzzy graphs are established in this article. By illustrations, these two graphs are compared and the results are derived. Equivalent condition for the existence of these two graphs are found. The exact values of Order and Size for some standard inverse eccentric graphs are also derived.
Meenal, N. and Jovita, J. Jeromi
(SI10-130) On Regular Inverse Eccentric Fuzzy Graphs,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 17,
3, Article 10.
Available at: https://digitalcommons.pvamu.edu/aam/vol17/iss3/10